The Embeddability of $c_0$ in Spaces of Operators

Volume 56 / 2008

Ioana Ghenciu, Paul Lewis Bulletin Polish Acad. Sci. Math. 56 (2008), 239-256 MSC: 46B20, 46B28. DOI: 10.4064/ba56-3-7

Abstract

Results of Emmanuele and Drewnowski are used to study the containment of $c_0$ in the space $K_{w^*}(X^*,Y)$, as well as the complementation of the space $K_{w^*}(X^*,Y)$ of $w^*$-$w$ compact operators in the space $L_{w^*}(X^*,Y)$ of $w^*$-$w$ operators from $X^*$ to $Y$.

Authors

  • Ioana GhenciuDepartment of Mathematics
    University of Wisconsin–River Falls
    River Falls, WI 54022-5001, U.S.A.
    e-mail
  • Paul LewisDepartment of Mathematics
    University of North Texas
    Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image